# SDR R61A20090016

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 11,416 hours, 7,669 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 2 Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A/P STOPPED WORKING IN FLIGHT AND A/T FAIL MSG APPEARED AS WELL.  IT WAS ALSO REPORTED THAT A TAT FAIL MSG WAS PRESENT ALONG WITH A ELECTRICAL SMELL IN THE COCKPIT.  MAINTENANCE WAS DISPATCHED TO THE A/C AND TROUBLESHOT PER EMB AMM.  MX FOUND BURNT CONNECTOR FOR TAT NR 2.  MX PLACED TAT NR 2 ON MEL.  THE A/C WAS THEN RELEASED BACK INTO SERVICE.
